# SDR ABXA2021523053

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 95,975 hours, 43,830 cycles
- Engine: Ge CF680A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 4812014
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH ENG WOULD NOT START. WILLNOT GET ANY ROTATION ,WHEN, "GND " IS SELECTED, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. ENGINE STARTER WAS REMOVED AND REPLACED IAW AMM 80-11. AIRCRAFT RELEASED FOR FLIGHT.
